# SDR 2002F00378

- Difficulty date: February 26, 2002
- Submitted: April 15, 2002
- Operation: Air carrier
- Aircraft: N528AT
- Make and model: Boeing 757-23N
- Aircraft serial: 30887
- System (JASC): 3600 · Pneumatic System
- Part: Pilot Valve
- Part number: 10746016
- Condition: Inoperative
- Location: Lt Engine Pylon
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURNG TAXI, LEFT DUCT PRESSURE FLUCTUATES.  AIRCRAFT RETURNED TO GATES.  MAINTENANCE REPLACED THE HIGH STAGE PILOT.  (M)
